Facebook Pixel

Am i Pregnant? I missed pills? blue veins in breasts?

By December 2, 2010 - 11:23am
Rate This

I was recently prescribed Loestrin 24. I started taking it the first day of my period like my doctor told me, but i also had unprotected sex everyday until now (I have 5 pills left in the pack). During the whole month i missed acouple because i wasnt used to taking the pills yet. Then i noticed my breasts have been extremely sore but i ignored it thinking it was from the pill. 3 days ago I also noticed blue veins all over my breasts. I still have about a week until my period (if it comes). Could i be pregnant?

Add a Comment4 Comments

EmpowHER Guest

If you have blue veins on your breasts you could be pregnant. So yes it is a possibility.

February 28, 2015 - 1:43am

it wouldnt matter if i was or wasnt pregnant i just dont know if these are symptoms or if im crazy. i only missed 2 of the pills and not in a row and made them up like the directions say to. im not trying to conceive, its just my fiance and i are very active.
my nipples also might even be bigger but again, i dont know if its because im going crazy or what

December 2, 2010 - 12:45pm
(reply to dmickey)

Your primary question sounded like you wanted to know if you were pregnant, but now it sounds like you have only missed two pills (non-consecutively), and are having frequent--yet protected--sex.

Your primary question is about the blue veins in your breasts, and your nipple are bigger. Now we are on the same page....

Can you tell us more about your symptoms? How long have you noticed these veins, and are they bulging or painful to-the-touch? Are they just darker than usual, and this is the first time you have ever noticed them? Are you experiencing any discharge from your nipples?

December 5, 2010 - 8:33am

Yes, you have an increased risk for pregnancy.

The pill is only 99% effective at preventing pregnancy when you follow the instructions and take the medication consistently and correctly.
- When you miss pills, the effectiveness decreases.
- The pill is not effective until it has been in your system for 7 consecutive days with your first-ever pack, and it sounds like you started having unprotected sex right away, before the 7 day-mark.

I am surprised that you chose to have frequent, unprotected sex, while knowing that you were missing pills and while knowing that you should not have sex for the first 7 days without additional protection.

Women miss pills...so that is not my surprise. It happens, and is almost expected (it's difficult to do something EVERY day!). However, when you know this about yourself and do not want to be pregnant, it's simple to just use another form of protection until you have 7 consecutive days of pills in your system.

You may want to call your doctor, or take a home pregnancy test if your period does not begin. It sounds like you want to be pregnant, since you had unprotected sex EVERY day and your comments make it sound like you are OK either way...is this correct?

Blue veins in your breasts would not be caused by your pill or an early pregnancy. If this is something new, you should call your doctor as well.

December 2, 2010 - 12:02pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.